# SDR 07FDEA02768

- Difficulty date: August 4, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 29,318 hours, 14,930 cycles
- System (JASC): 2760 · Drag Control System
- Part: Valve
- Part number: 30829100
- Part serial: 4866
- Condition: Inoperative
- Location: Spoilers
- Part time: 28 hours, 24 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT, LT WING SPOILER NR 4 DEPLOYED INFLT.  A/C ROLLED HARD LT.  DISC A/P AND COUNTERED RT.  SPOILERS ON BOTH WINGS DEPLOYED FOR REMAINDER OF FLT.  SPOILER NR 4  PREV MEL.  ON DEBRIEFING CREW, RT WING SPOILERS DEPLOYED FOR CTRL .  CORRECTION ONLY.   RDU - MX FOUND FAULT CODES EFCU1   M-2  3 AND 6. SWAPPED EFCU FAULT CODED EFCU POSITION 1 M-2  4 AND 7.  EFCU'S RETURNED TO ORIG POS.  DO THE FOLLOWING.  INSPECT 4L SPOILER SURFACE AND HINGES FOR DAMAGE.  CHECK WIRING FROM THE EFCU' TO THE 4L ACTUATOR AND VALVE GROUP.  REPLACE 4L SPOILER VALVE GROUP.  REMOVED AND REPLACED 4L SPOILER GROUP VALVE PER MM  27-64-12-4.  OPS CHECKS LEAK CHECKS GOOD.
